Alert archive / Indiana / Small Craft Advisories in 2011

Small Craft Advisory 38, NWS Northern Indiana

June 9, 2011

NWS Northern Indiana issued this small craft advisory at Jun 9, 2011, 4:32 AM EDT. It took effect at Jun 9, 2011, 12:00 PM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jun 9, 2011, 4:32 AM EDT (08:32 UTC)
In effect from
Jun 9, 2011, 12:00 PM EDT
Expired
Jun 9, 2011, 10:52 PM EDT
In force
11 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

793 
WHUS73 KIWX 090832
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
432 AM EDT THU JUN 9 2011

LMZ043-046-091645-
/O.NEW.KIWX.SC.Y.0038.110609T1600Z-110610T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
432 AM EDT THU JUN 9 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 5 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 5 AM
EDT FRIDAY. 

* WINDS: NORTH WINDS 10 TO 20 KNOTS.

* WAVES: BUILDING TO 3 TO 6 FEET THIS AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
4 follow-up statements
204 
WHUS73 KIWX 091033
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
633 AM EDT THU JUN 9 2011

LMZ043-046-091845-
/O.CON.KIWX.SC.Y.0038.110609T1600Z-110610T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
633 AM EDT THU JUN 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 5 AM
EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 5 AM
EDT FRIDAY. 

* WINDS: SOUTH WINDS 10 TO 20 KNOTS BECOMING NORTH THIS MORNING
  WITH GUSTS TO 25 KNOTS.

* WAVES: BUILDING TO 3 TO 6 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
058 
WHUS73 KIWX 091409
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1009 AM EDT THU JUN 9 2011

LMZ043-046-092215-
/O.CON.KIWX.SC.Y.0038.110609T1600Z-110610T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1009 AM EDT THU JUN 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. 

* WINDS: SOUTH WINDS 10 TO 20 KNOTS BECOMING NORTH THIS MORNING 
  WITH GUSTS TO 25 KNOTS. 

* WAVES: BUILDING TO 3 TO 6 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
043 
WHUS73 KIWX 092042
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
442 PM EDT THU JUN 9 2011

LMZ043-046-100445-
/O.CON.KIWX.SC.Y.0038.000000T0000Z-110610T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
442 PM EDT THU JUN 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. 

* WINDS: NORTH WINDS 10 TO 20 KNOTS VEERING EAST AT 5 TO 10 KNOTS
         TOWARD DAYBREAK

* WAVES: BUILDING TO 3 TO 5 FEET THIS EVENING AND EARLY TONIGHT...
         SUBSIDING TO 2 TO 4 FEET BY DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
808 
WHUS73 KIWX 100252
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1052 PM EDT THU JUN 9 2011

LMZ043-046-100400-
/O.CAN.KIWX.SC.Y.0038.000000T0000Z-110610T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1052 PM EDT THU JUN 9 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jun 9, 4:29 AM EDT, 3 minutes earlier.

Area forecast discussion, Jun 9, 4:29 AM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
429 AM EDT THU JUN 9 2011

.SHORT TERM...
TODAY THROUGH FRIDAY NIGHT

ABBREVIATED DISCUSSION DUE TO ONGOING AND ANTICIPATED CONVECTION.

DIFFICULT FORECAST WITH RESPECT TO CONVECTIVE CHANCES THROUGH THE
PERIOD. IMPRESSIVE OUTFLOW BOUNDARY SURGED OUT AWAY FROM EARLIER
CONVECTION...LEAVING BEHIND A BIT OF WIND DAMAGE ACROSS BERRIEN
AND CASS COUNTIES IN MI. WIND GUSTS IN THE 30 TO 45 MPH RANGE WERE
OBSERVED ALONG THE OUTFLOW WITH THIS FEATURE BREAKING ANY
INHIBITION IN PLACE AND ALLOWING FOR CELLS TO TAP TRAPPED
INSTABILITY. THE EFFECTS WERE RATHER SHORT LIVED WITH BULK OF THE
CONVECTION COLLAPSING AND REDEVELOPING. DOWNWARD TREND NOTED IN
PAST HOUR IN MANY AREAS AS OUTFLOW BOUNDARY HAS CLEARED THE
FORECAST AREA WITH THE EXCEPTION OF THE LIMA AREA. MAIN COLD FRONT
STILL APPEARS TO BE NEAR OR JUST NORTH OF THE AREA WITH WINDS
ALREADY SWITCHING BACK TO SOUTHERLY AFTER EFFECTS OF OUTFLOW WANE.
FOCUS QUICKLY SHIFTS TO BOWING SEGMENT OF STORMS THAT DEVELOPED
BACK IN NW ILLINOIS AND HAS BEEN INTENSIFYING IN A SMALL CORRIDOR
DESPITE BEING ELEVATED IN NATURE. A FEW WIND GUSTS A0A SEVERE
LIMITS HAVE OCCURRED WITH WARNINGS ACTIVE ADJACENT TO OUR CWA.
HAVE OPTED TO GO PRE 1ST NUMEROUS WORDING IN WESTERN AREAS TO
ACCOUNT FOR THIS LINE AND ADDITIONAL CONVECTION BEHIND IT. SCT
WORDING FOR REMAINING AREAS. HIGH RES MODELS HAVING SOME ISSUES
RESOLVING ALL THE FEATURES BUT SEEM TO SHOW A DOWNWARD TREND
DURING THE MORNING.

5Z HRRR MODEL HAS BEEN CLOSEST OF MODELS TONIGHT AT LEAST TAKING A
SHOT AT HANDLING CONVECTION. IT SUGGESTS A BREATHER UNTIL EARLY
AFTERNOON...CURRENTLY SUPPORTED BY RADAR TRENDS. AROUND 18Z RAPID
CONVECTIVE DEVELOPMENT OCCURS ALONG COLD FRONT WHICH WILL BE SLOWLY
TRYING TO WORK THROUGH. SCENE RIO VERY PLAUSIBLE AND POSSIBLY
SETTING THE STAGE FOR ONE OR MORE WAVES OF STORMS OVER AT LEAST
THE SOUTHERN HALF...IF NOT ALL...OF THE CWA INTO FRIDAY. EXTENDED
PERIOD OF LIKELY OR CATEGORICAL POPS MAY BE NEEDED IN LATER
FORECASTS. HAVE OPTED TO GO HIGH CHC THIS AFTERNOON INTO TONIGHT
WITH MENTION OF SMALL HAIL AND GUSTY WINDS. WITH OUTFLOW SO FAR
SOUTH NOW...THINK ATMOSPHERE WILL HAVE CHANCE TO RECOVER SOMEWHAT
ESPECIALLY IN SOUTHERN AREAS WHERE HIGHS SHOULD REACH ABOVE 80.

IF SEVERAL ROUNDS OF STORMS TO TAKE SHAPE...HYDRO CONCERNS WILL
NEED TO BE MONITORED CLOSELY.

&&

.LONG TERM...SATURDAY THROUGH WEDNESDAY

OVERALL NO SIGNIFICANT CHANGES TO THE LONG TERM FORECAST THIS
MORNING WITH MAIN ADJUSTMENTS CENTERING ON TEMPERATURES THIS WEEKEND
INTO THE EARLY PART OF NEXT WEEK.

MODEL GUIDANCE HAS REMAINED FAIRLY CONSISTENT IN TIMING UPPER LEVEL
SHORT WAVE TROUGH ACROSS THE GREAT LAKES REGION ON SATURDAY WITH
ASSOCIATED COLD FRONT TRACKING FROM WEST TO EAST ACROSS THE AREA.
MODERATE INSTABILITY EXPECTED ON SATURDAY AHEAD OF THIS FRONT...BUT
SOME CONCERN FOR POTENTIAL COMPLICATIONS FROM OVERNIGHT CONVECTION
KEEPING GOOD DEAL OF CLOUD COVER GOING THROUGH THE DAY. DEEP LAYER
SHEAR PROFILES APPEAR TO BE ON THE MARGINAL SIDE FOR SEVERE WEATHER
POTENTIAL...WITH STRONGER DEEP LAYER SHEAR ACROSS FAR NORTHERN
PORTIONS OF AREA OR TO THE NORTH OF THE AREA IN ASSOCIATION WITH
BELT OF STRONGER WESTERLIES CUTTING THROUGH THE BASE OF THE UPPER
TROUGH. NONETHELESS...DO SEE SOME POTENTIAL FOR SEVERE ACROSS MAINLY
FAR SOUTHEASTERN AREAS WHERE GREATER INSTABILITY SHOULD
RESIDE...WITH MAIN CONCERN PROBABLY BEING ON WINDS WITH MAINLY
WESTERLY UNIDIRECTIONAL WIND PROFILE. PRECIP THREAT TO END SATURDAY
EVENING AS THE FRONT MOVES THROUGH.

MODELS ARE BEGINNING TO COME INTO BETTER AGREEMENT FOR LATE THIS
WEEKEND INTO THE EARLY PARTS OF NEXT WITH AN OVERALL SLOW
PROGRESSION TO UPPER LEVEL FEATURES AS WESTERN TROUGH...CENTRAL
RIDGE...AND EASTERN TROUGH PATTERN AFFECTS THE AREA. THIS WILL
RESULT IN THERMAL TROUGH SETTLING ACROSS THE AREA DURING THIS
PERIOD...WITH SOME MODERATION IN TEMPERATURES ESPECIALLY FOR THE
TUESDAY/WEDNESDAY PERIOD AS THE LOW LEVEL RIDGE AXIS BEGINS TO SHIFT
OFF TO THE EAST. HAVE ALSO MADE NO CHANGES TO CHANCE POPS FOR
THUNDER TUES NIGHT INTO WED...WHICH SHOULD CORRESPOND TO LOW LEVEL
WARM/MOIST ADVECTION BACK NORTHWARD ACROSS THE AREA WITH LOW LEVEL
WARM SHARPENING. TRENDS IN LATEST 00Z ECMWF/GFS SUGGEST RIDGING MAY
BE A LITTLE SLOWER TO PUSH EASTWARD POSSIBLY DELAYING PRECIP
CHANCES...BUT AT THIS POINT WILL WAIT FOR SOME RUN TO RUN
CONSISTENCY BEFORE MAKING ANY CHANGES.

&&

.AVIATION...
OUTFLOW BOUNDARY WELL SOUTHEAST OF KSBN WITH A NW WIND IN PLACE
FOR AT LEAST THE NEXT SEVERAL HOURS. SHOWERS AND STORMS CONTINUE
TO EXPAND OVER AND TO THE WEST OF THE SITE SO HAVE WENT
PREDOMINATE SHOWERS/STORMS WITH LOCAL MVFR VSBYS IN HEAVIER RAIN.
POTENTIAL EXISTS THAT PRECIP MAY LINGER THROUGH MUCH OF THE NIGHT
WITH A LULL BY THURSDAY MORNING. AT KFWA...CONVECTION MAY ALSO
DEVELOP IN WAKE OF OUTFLOW LIKELY TO PASS THROUGH THE SITE AROUND
630Z. FOR NOW HAVE HELD WITH VCSH MENTION AND WILL MONITOR TRENDS
OVER NEXT HOUR OR 2.

NO DETAIL ADDED BEYOND 12Z WITH CURRENT OUTFLOW BOUNDARY AND
UPSTREAM CONVECTION LIKELY TO PLAY KEY ROLE IN FORECAST BEYOND
THIS TIME FRAME. LIMITED CONFIDENCE WARRANTS NO SIG IMPACTS FOR
NOW WITH MORE DETAILS HOPEFULLY AT 12Z ISSUANCE.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...FISHER
LONG TERM...MARSILI
AVIATION...FISHER
Hazardous weather outlook, Jun 8, 7:14 PM EDT, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
714 PM EDT WED JUN 8 2011

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-092315-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
714 PM EDT WED JUN 8 2011 /614 PM CDT WED JUN 8 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE FORECAST LATER TONIGHT...ESPECIALLY
ALONG AND NORTH OF A KNOX INDIANA TO DEFIANCE OHIO LINE. AN
ISOLATED SEVERE THUNDERSTORM IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY THROUGH SATURDAY. ISOLATED
SEVERE THUNDERSTORMS ARE POSSIBLE AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AS WELL AS THURSDAY AND
THURSDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-092315-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
714 PM EDT WED JUN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

WINDS GUSTS APPROACHING 25 KNOTS WILL POSE A THREAT TO SMALL CRAFT
INTO THIS EVENING.

THUNDERSTORMS ARE POSSIBLE TONIGHT WITH LOCALLY HIGH WINDS AND
WAVES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A HIGH RISK FOR RIP CURRENTS ALONG THE LAKE MICHIGAN
SHORELINE THURSDAY...AND A MODERATE RISK THROUGH THURSDAY NIGHT.
DANGEROUS SURF WITH LIFE-THREATENING RIP CURRENTS ARE EXPECTED.

CONDITIONS HAZARDOUS TO SMALL CRAFT WILL RETURN THURSDAY AND
THURSDAY NIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY THROUGH SATURDAY.
ISOLATED SEVERE STORMS ARE POSSIBLE AT TIMES...AND LOCALLY HIGH WINDS
AND WAVES ARE POSSIBLE.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

INZ003-MIZ077-092315-
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
714 PM EDT WED JUN 8 2011 /614 PM CDT WED JUN 8 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE FORECAST LATER TONIGHT. AN ISOLATED
SEVERE THUNDERSTORM IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A HIGH RISK FOR RIP CURRENTS ALONG THE LAKE MICHIGAN
SHORELINE THURSDAY...AND A MODERATE RISK THROUGH THURSDAY NIGHT.
DANGEROUS SURF WITH LIFE-THREATENING RIP CURRENTS ARE EXPECTED.

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY THROUGH SATURDAY. ISOLATED
SEVERE THUNDERSTORMS ARE POSSIBLE AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AS WELL AS THURSDAY AND
THURSDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Jun 9, 12:56 AM EDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1256 AM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     TSTM WND DMG     4 E BERTRAND            41.78N  86.19W
06/09/2011                   CASS               MI   COUNTY OFFICIAL

            REPORT OF A TREE DOWN ONTO POWER LINES AT US 12 AND
            GUMWOOD RD

&&

EVENT NUMBER IWX1101026

FISHER
Special weather statement, Jun 9, 1:00 AM EDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
100 AM EDT THU JUN 9 2011

INZ005>008-012>017-MIZ079>081-090530-
BRANCH MI-ELKHART IN-FULTON IN-HILLSDALE MI-KOSCIUSKO IN-LAGRANGE
IN-MARSHALL IN-NOBLE IN-PULASKI IN-ST. JOSEPH MI-STARKE IN-STEUBEN
IN-WHITLEY IN-
100 AM EDT THU JUN 9 2011

...STRONG THUNDERSTORM OUTFLOW WINDS MOVING TOWARD
KOSCIUSKO...MARSHALL...SOUTHEASTERN ELKHART AND NORTHERN FULTON
COUNTIES IN NORTH CENTRAL INDIANA...AND NORTHWESTERN
WHITLEY...EXTREME NORTHWESTERN DE KALB...NOBLE...WESTERN STEUBEN AND
LAGRANGE COUNTIES IN NORTHEAST INDIANA...AND NORTHERN PULASKI AND
STARKE COUNTIES IN NORTHWEST INDIANA...AND NORTHWESTERN HILLSDALE
COUNTY IN SOUTHEAST MICHIGAN...AND SOUTHEASTERN ST. JOSEPH AND
BRANCH COUNTIES IN SOUTHWEST MICHIGAN...

AT 100 AM EDT/1200 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THE LEADING EDGE OF STRONG THUNDERSTORM OUTFLOW WINDS
ALONG A LINE EXTENDING FROM 24 MILES NORTH OF LITCHFIELD TO 7 MILES
NORTHEAST OF MIDDLEBURY TO NAPPANEE TO 8 MILES WEST OF NORTH
JUDSON...MOVING SOUTHEAST AT 50 MPH.

AS THESE OUTFLOW WINDS MOVE THROUGH...WIND GUSTS TO 40 TO 50 MPH
WILL BE POSSIBLE. THESE OUTFLOW WINDS WILL OCCUR WELL IN ADVANCE OF
ANY RAIN OR LIGHTNING.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  LIGONIER...COLDWATER AND SYRACUSE...
  WINAMAC...
  WARSAW...
  HILLSDALE...WINONA LAKE AND ANGOLA...
  BRONSON...MILFORD AND CULVER...
  ARGOS...

LAT...LON 4124 8693 4148 8611 4148 8606 4151 8606
      4208 8524 4207 8438 4152 8516 4153 8519
      4150 8519 4128 8549 4094 8650 4116 8694
TIME...MOT...LOC 0459Z 301DEG 45KT 4236 8467 4171 8554
          4144 8595 4115 8687
Special weather statement, Jun 9, 2:03 AM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
203 AM EDT THU JUN 9 2011

INZ016>018-020-022>026-032-090630-
ALLEN IN-CASS IN-GRANT IN-HUNTINGTON IN-KOSCIUSKO IN-MIAMI IN-WABASH
IN-WELLS IN-WHITE IN-WHITLEY IN-
203 AM EDT THU JUN 9 2011

...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN GRANT COUNTY IN
CENTRAL INDIANA...AND CASS...MIAMI...WABASH AND SOUTHEASTERN
KOSCIUSKO COUNTIES IN NORTH CENTRAL INDIANA...AND NORTHERN WELLS...
EXTREME NORTHWESTERN ADAMS...HUNTINGTON...WHITLEY AND SOUTHWESTERN
ALLEN COUNTIES IN NORTHEAST INDIANA...AND SOUTHERN WHITE COUNTY IN
NORTHWEST INDIANA...

AT 200 AM EDT/100 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COLUMBIA
CITY TO LOGANSPORT TO WOLCOTT...MOVING SOUTHEAST AT 35 MPH.

STRONG THUNDERSTORM OUTFLOW WINDS RACING AHEAD OF THESE
THUNDERSTORMS MAY PRODUCE WINDS OF 35 TO 45 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  PERU...
  WABASH...
  GRISSOM AFB...
  HUNTINGTON...
  MEXICO...
  WALTON...

LAT...LON 4079 8710 4081 8645 4091 8621 4091 8617
      4093 8617 4100 8601 4100 8595 4103 8595
      4124 8544 4090 8507 4056 8587 4057 8586
      4058 8637 4070 8638 4070 8653 4075 8653
      4075 8675 4058 8678 4058 8708 4060 8711
TIME...MOT...LOC 0603Z 320DEG 29KT 4113 8547 4074 8637
          4072 8711
Special weather statement, Jun 9, 3:07 AM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
307 AM EDT THU JUN 9 2011

OHZ002-090730-
FULTON OH-
307 AM EDT THU JUN 9 2011

...STRONG THUNDERSTORMS MOVING TOWARD SOUTHEASTERN FULTON COUNTY IN
NORTHWEST OHIO...

AT 305 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DELTA...OR 6 MILES EAST OF WAUSEON...MOVING
EAST AT 50 MPH.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING WIND GUSTS TO 40 TO 50 MPH
ALONG WITH NICKEL SIZED HAIL.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  SWANTON...

LAT...LON 4149 8416 4160 8416 4164 8388 4164 8387
      4149 8388
TIME...MOT...LOC 0707Z 272DEG 44KT 4153 8400
Local storm report, Jun 9, 3:20 AM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
320 AM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     HAIL             WAUSEON                 41.55N  84.14W
06/09/2011  E0.70 INCH       FULTON             OH   LAW ENFORCEMENT

&&

EVENT NUMBER IWX1101027

NDM
Special weather statement, Jun 9, 3:30 AM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
330 AM EDT THU JUN 9 2011

OHZ001-002-004-005-015-016-090815-
DEFIANCE OH-FULTON OH-HENRY OH-PAULDING OH-PUTNAM OH-WILLIAMS OH-
330 AM EDT THU JUN 9 2011

...STRONG THUNDERSTORMS MOVING TOWARD SOUTHERN FULTON...EASTERN
WILLIAMS...EASTERN DEFIANCE AND HENRY COUNTIES IN NORTHWEST OHIO...
AND PAULDING AND PUTNAM COUNTIES IN WEST CENTRAL OHIO...

AT 328 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  A
BROKEN LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WEST
UNITY TO 6 MILES SOUTHWEST OF NAPOLEON TO PAULDING...MOVING EAST AT
35 MPH.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  ARCHBOLD...
  NAPOLEON...
  WAUSEON...
  OTTAWA...
  HOLGATE...
  CONTINENTAL...

LAT...LON 4107 8475 4137 8441 4170 8463 4170 8458
      4158 8387 4092 8388
TIME...MOT...LOC 0729Z 283DEG 28KT 4162 8445 4135 8422
          4111 8454

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 11:12 PM EDTSpecial Marine WarningIWX78 min
Jun 9, 12:07 AM EDTSpecial Weather StatementIWXLaPorte, Saint Joseph, Starke38 min
Jun 9, 12:17 AM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, LaGrange, LaPorte, Marshall, Saint Joseph43 min
Jun 9, 12:36 AM EDTSpecial Marine WarningIWX84 min
Jun 9, 1:00 AM EDTSpecial Weather StatementIWXElkhart, Fulton, Kosciusko, LaGrange, Marshall, Noble and 3 more30 min
Jun 9, 2:03 AM EDTSpecial Weather StatementIWXCass, Huntington, Miami, Wabash, White, Whitley27 min
Jun 9, 4:17 AM EDTSpecial Marine WarningIWX88 min
Jun 9, 10:47 AM EDTSpecial Weather StatementIWXCass, Fulton, LaPorte, Marshall, Pulaski, Saint Joseph and 2 more43 min
Jun 9, 10:49 AM EDTSpecial Weather StatementIWXCass, Fulton, LaPorte, Marshall, Pulaski, Saint Joseph and 2 more41 min
Jun 9, 11:49 AM EDTSpecial Weather StatementIWXCass, Miami, Wabash, White56 min
Jun 9, 3:07 AM EDTSpecial Weather StatementIWXFulton23 min
Jun 9, 3:30 AM EDTSpecial Weather StatementIWXFulton, Henry, Paulding, Putnam45 min
Jun 9, 4:40 AM EDTSpecial Weather StatementIWXBerrien35 min

Nearby

Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.